MAUDE Adverse Event Report: ORTHOFIX SRL FITBONE INTRAMEDULLARY LENGTHENING NAIL TAA1180-T-245

ORTHOFIX SRL FITBONE INTRAMEDULLARY LENGTHENING NAIL TAA1180-T-245
Model Number FITBONE
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device involved in this event has not been returned for investigation,as it remains in patient.If the device is returned an investigation will be completed and a follow up report will be submitted.
 
Event or Problem Description
Received information that during treatment, a fitbone nail after 4 mm lengthening stopped distracting.Patient underwent a revision procedure.Nail was placed back in patient and will be replaced with a new nail.As per reporter patient is in good health conditions.Distributor ref: (b)(4).
 
Additional Manufacturer Narrative
Device involved in this event has not been returned for investigation as it remains implanted.If the device is removed and returned an investigation will be completed and a follow up report will be submitted.
 
Event or Problem Description
Received information that during treatment, a fitbone nail after 4mm lengthening stopped distracting.Patient underwent a revision procedure.Nail was placed back in patient and will be replaced with a new nail.As per reporter patient is in good health conditions.

Brand Name
FITBONE INTRAMEDULLARY LENGTHENING NAIL TAA1180-T-245
Common Device Name
FITBONE INTRAMEDULLARY LENGTHENING NAIL TAA1180-T-245
Manufacturer (Section D)
ORTHOFIX SRL
via delle nazioni, 9
bussolengo, verona, italy 37012
IT  37012
Manufacturer (Section G)
ORTHOFIX SRL
via delle nazioni, 9
bussolengo, verona, italy 37012
IT   37012
Manufacturer Contact
elvira taccarelli
via delle nazioni, 9
bussolengo, verona 37012
IT   37012
MDR Report Key22372434
Report Number9680825-2025-00025
Device Sequence Number19994607
Product Code HSB
UDI-Device Identifier18053340343909
UDI-Public18053340343909
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K163368
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFITBONE
Device Catalogue Number60001348.
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Supplement Date Received by Manufacturer10/13/2025
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age20 YR
Patient SexFemale
Patient Weight40 KG